# SDR 2007UALA04325

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 42,550 hours, 26,716 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Contact
- Condition: Dirty
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APU START ON GROUND APU FIRE WARNING SOUNDED.  PULLED HANDLE AND DISCHARGED BOTTLE.   FOUND DIRTY CONTROL BOX CONTACTS.   CLEANED CONTACTS.
